MathSciNet Relay Station
MathSciNet bibliographic data
MR1150658 (93d:42007) 42A16
Wu, Jie Coefficients de Fourier de fonctions à variation bornée. (French) [Fourier coefficients of functions with bounded variation] Proc. Amer. Math. Soc. 117 (1993), no. 3, 689–690.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement